MathSciNet Relay Station
MathSciNet bibliographic data
MR2396009 32H02 (32H40 32T15 32V15)
Bracci, Filippo; Zaitsev, Dmitri Boundary jets of holomorphic maps between strongly pseudoconvex domains. J. Funct. Anal. 254 (2008), no. 6, 1449–1466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement